# SDR UPS06546810

- Difficulty date: May 6, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 APPROXIMATELY 20 MINUTES AFTER DEPARTURE, CREW REPORTED UNABLE TO CONTROL THE CABIN OR CARGO TEMP.  INDICATED C/P TEMP WAS ABOVE 90 DEGREES.  LT PACK INOP.  DEFERRED M324970.  C/W LT PACK TEMP CONTROL BITE, REMOVED AND REPLACED MIX MANIFOLD SENSOR, NO HELP.  FOUND AIR CYCLE MACHINE CEASED.  REMOVED AND REPLACED LT ACM ON LP #394627.
